Erratum to: Computational complexity of stochastic programming problems

M. Dyer, L. Stougie

Research output: Contribution to journalArticleAcademicpeer-review

53 Citations (Scopus)

Abstract

Original paper (2006): http://dx.doi.org/10.1007/s10107-005-0597-0
Original languageEnglish
Pages (from-to)723-725
JournalMathematical Programming
Volume153
Issue number2
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Erratum to: Computational complexity of stochastic programming problems'. Together they form a unique fingerprint.

Cite this